# SDR CA031017001

- Difficulty date: September 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Ac Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR HAS REPORTED THAT DURING THE TROUBLESHOOTING OF AN AIRCRAFT THAT HAD EXPERIENCED A DUAL AC GENERATOR FAILURE, FINDING THAT THE CAUSE TO BE TWO AC FEEDER CABLES (2421-10003G12C-1, 2421-20003F12C-1) SHORTED TO ONE OF THE BRACKETS ALONG THE LOWER TRAILING EDGE OF THE WING. THE BRACKET WAS FOUND TO BE MISSING IT S BONDED CATERPILLAR GROMMET. THESE GROMMETS PROVIDE PROTECTION TO THE WIRING FROM THE BRACKETS SHARP EDGES. SERVICE LETTER DH8-SL-24-010 TO BE ISSUED TO PROVIDE INSPECTION CRITERIA AND REPAIR PRACTICES TO PREVENT WIRE CHAFING IN THE TRAILING EDGE AREA INBOARD OF THE NACELLE, WING STATION NUMBER YW 47.5 TO YW132.70.
